logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1107 Príspevky
434 Autori
26 Čísla

0

Publication

Type of publication:Article
Entered by:
TitleIteračné postupnosti lineárnych lomených funkcií I
English TitleIteration Sequences of Linear Fractional Functions I.
MESC
Bibtex cite ID
Journal Obzory matematiky, fyziky a informatiky
Year published 2000
Volume 29
Number 3
Pages 1-13
ISSN 1335-4981
Abstract
Linear fractional functions as real functions of a real variable are considered They are divided into five disjoint classes according to the number of fixed points and behaviour of the iteration sequences. A special attention is paid to the periodic points. A kind of Sharkovskii theorem is given for such functions. An application, some problems from mathematical olympiads and from problem book of mathematical analysis are solved.
Authors
Murínová, Elena
Snoha, Ľubomír
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Total mark: 5
Cited by:
Cite:
  Based on Aigaion, modifications MD© 2007